MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT22512UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 10/12/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The physician used a 2.25 x 12mm resolute integrity rx drug eluting stent in a tortuous lesion.No issues were noted to the packaging and no physical anomalies were noted.Normal prep and procedural protocols were followed.It is reported that the stent came off the balloon in the patient's artery.It was noted the stent left the balloon without being deployed.The device remains implanted in the patient.The patient underwent lima cabg procedure in lieu of this procedure.Patient is currently doing well.The physician remarked that this event sped up the requirement of the lima cabg procedure but that the procedure was required regardless.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7032133
Report Number9612164-2017-01615
Device Sequence Number799497
Product Code NIQ
UDI-Device Identifier00643169037403
UDI-Public00643169037403
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/17/2019
Device Catalogue NumberRSINT22512UX
Device Lot Number0008682409
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2017
Initial Report FDA Received Date11/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;